# SDR HALA0700230

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 80,291 hours, 15,292 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENG PIMU "MSG RT ENG EEC C2" MSG.  PERFORMED CORRECTIVE ACTION FIM 71-PIMU PER PIMU MSG 353-19.  CLEANED AND RETORQUED CONNECTORS.  REPAIR CONFIRMATION CKS GOOD.  RAN ENG NO MSG.
